# SDR IPXA2015062990650

- Difficulty date: June 21, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 22,849 hours, 15,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N53611
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLOOR PANEL 242XLF DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
